LIU Xin, CHEN Lili, HUANG Shuai. Mean Square Exponential Stability of a Class of Stochastic Rcellular Neural Networks[J]. 2020, 25(5): 149-157.DOI: 10.15938/j.jhust.2020.05.021.
the problem of the meansquare exponential stability of a class of impulsive stochastic reactiondiffusioncellular neural networks (CNNs) with transmission delay and distributed delay
and parameter uncertainties is discussed. By using Hlder inequality
Itisometricnature and Contraction Mapping Principle
a sufficient condition to guaranteethe mean square exponential stability of the above CNNs is proposed. Moreover
an example is given to demonstrate that the obtained result is effective.